RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 2004–2006 (Mi de6375)  

Short Communications

Asymptotic behavior of the eigenvalues of a fourth-order differential operator

N. A. Rustamov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (309 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 03.07.1985

Citation: N. A. Rustamov, “Asymptotic behavior of the eigenvalues of a fourth-order differential operator”, Differ. Uravn., 23:11 (1987), 2004–2006

Citation in format AMSBIB
\Bibitem{Rus87}
\by N.~A.~Rustamov
\paper Asymptotic behavior of the eigenvalues of a fourth-order differential operator
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 2004--2006
\mathnet{http://mi.mathnet.ru/de6375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928252}
\zmath{https://zbmath.org/?q=an:0659.34024}


Linking options:
  • http://mi.mathnet.ru/eng/de6375
  • http://mi.mathnet.ru/eng/de/v23/i11/p2004

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019